# SDR UIEA2021111002387

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

DURING CLIMB WXR FAIL ON EHSI. WEATHER RADAR INOP(  PERFORMED FIM TASK 34-43 FAULT TREE 805. NO FAULTS FOUND.  )
